# SDR AUS20031020

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 207810112561
- Condition: Fouled
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGERS SEAT BELT LOCATED AT 11K BECAME JAMMED BETWEEN SEAT DURING FLIGHT CAUSING SKYBED' SEAT TO FAIL ELECTRICALLY.
